Can Mirena cause joint pain?

Answers (1)

15 Sep 2011

Mirena and joint pains have not been reported, however it does unfortunately cause as its side effects the following:

Abdominal Pain (stomach pain)
Back pain
Breast pain

If you think its too bothersome, you may seek advice to alter/change the dose, please.

Take care, be safe & well, best wishes!

Votes: +0
RLeigh 30 Oct 2013

I beleive it does cause joint pain. I had my mirena for 2 years of that I had hip and joint pain for 1.5 years. I had the mirena removed because it was causing bleeding and suddenly my joint pain disappeared. Google Mirena and joint pain, you are not alone. The maker of mirena is just not sharing this side effect.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I worry about one of the possible side effects of Joint Pain?

I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...

1 answer 7 Dec 2010

Are there any side effects from Synthroid(Levothyrn) that would cause bad joint pain?

I just started 2 days ago having awful hip joint pain. I have been on this medicine for about one year. This particular generic Rx actually for only ...

3 answers 21 Feb 2011

Has anyone ever had joint pain from taking clonazapam (klonapin)?

I have been taking clonazapam for 9 years for anxiety and sleep. I take a low dose .5 mg a night but I have been having joint pain recently in places ...

3 answers 8 Sep 2011

Has anyone experienced ear infections associated with TMJ after the Mirena. I had all the joint?

... pains from hair loss... etc. It was removed in July 2012 & things my health or immune system has been compromised because of this horrible ...

1 answer 30 Jan 2013

I have HepC I don't know how long I've had it.I found out in Jan 2011. I have 2 bulging disks and?

... severe back and joint pain. I have osteoarthritis. I'm at the point that it's difficult to get out of bed. I have no Dr. I have no ...

2 answers 27 Jun 2014